Some Inplace Identities for Integer Compositions

Augustine O. Munagi, James A. Sellers

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper, we give two new identities for compositions, or ordered partitions, of integers. These two identities are based on closely-related integer partition functions which have recently been studied. Thanks to the structure inherent in integer compositions, we are also able to extensively generalize both of these identities. Bijective proofs are given and generating functions are provided for each of the types of compositions which arise. A number of arithmetic properties satisfied by the functions which count such compositions are also highlighted.

Original languageEnglish (US)
Pages (from-to)535-540
Number of pages6
JournalQuaestiones Mathematicae
Issue number4
StatePublished - Jul 4 2015

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Some Inplace Identities for Integer Compositions'. Together they form a unique fingerprint.

Cite this